Redrine

Redrine Redrine tablet is formed by the combination of two active ingredients, Paracetamol and orphenadrine citrate. It belongs to a class of medications called skeletal muscle relaxants. It relieves pain caused by strains, sprains, and other muscle injuries. Indications: This medication is indicated for the symptomatic relief of mild to moderate pain of acute musculoskeletal… Continue reading Redrine

Duragesic Forte

Duragesic Forte Duragesic Forte is manufactured by Tabros Pharma Pvt LTD. This is a skeletal muscle relaxant and analgesic. Package Contains: The package contains 30 Tablets of Duragesic Forte (Orphenadrine Citrate + Paracetamol). Description: Each Tablet Contains Orphenadrine Citrate 50 mg and Paracetamol 300 mg. Duragesic is a prescription medicine used as a transdermal patch to… Continue reading Duragesic Forte